# SDR WVER201503200001

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056615
- Aircraft time: 23,309 hours, 19,846 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Condition: Gouged
- Location: Pax Door Hinge
- Part time: 23,309 hours, 19,846 cycles
- Component: Hinge
- Component part number: SH670318765
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HINGE ON FUSELAGE SIDE IS GOUGED ON VERY AFT LANDING NEAR ROLL PIN.
